Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On clustering in central configurations


Author: Gregory Buck
Journal: Proc. Amer. Math. Soc. 108 (1990), 801-810
MSC: Primary 70F15; Secondary 58F05, 58F14
MathSciNet review: 990414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Central configurations lead to special solutions of the $ n$-body problem. In this paper we present a geometric condition that all central configurations must satisfy: a central configuration cannot have too much 'clustering'-they are bounded away from the diagonal in configuration space. An explicit bound is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 70F15, 58F05, 58F14

Retrieve articles in all journals with MSC: 70F15, 58F05, 58F14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0990414-7
PII: S 0002-9939(1990)0990414-7
Keywords: $ n$-body problem, central configurations, relative equilibria
Article copyright: © Copyright 1990 American Mathematical Society